Nuromol 24 Tablets


Nuromol 24 Tablets

In stock

$15.99

Nuromol tablets combine the power of two active ingredients - Ibuprofen and Paracetamol in one tablt providing superior pain relief vs two tablets of regular paracetamol, for up to 8 hours

Directions for use:
Take with water. Adults under 65 and children from 12 years take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take more than 3 days at a time (2 days for adoloescents aged 12 to 17 years) unless advised by a doctor. Do not give to children under 12 years. Do not take with other products containing paracetamol or ibuprofen or other anti-inflammatory medicines.



Browse this category: Pain & Fever